| Model Number |
419688 |
| Medical Device Problem Codes |
Over-Sensing (1438); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: dtpb2d1 crt-d implanted: (b)(6) 2026.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported by the patient representative that one of the "right ventricular (rv) lead pins was not working right." "the rv lead could not be inserted." the "cyclone has risen and "won't stay in the cardiac resynchronization therapy defibrillator (crt-d)"."the rv pin wasn't long enough to stay in the crt-d"."they had disconnected the rv lead from the crt-d and so the patient has two leads currently active"."the rv lead did not plug in".The rv lead remains in the patient.Follow up with the clinic indicated that following a generator change out, the rv lead exhibited failure to capture and high pacing impedance.The device pocket was reopened and inspection of the leads showed that the rv lead was connected to the header screw, and the connector pin was shorter than expected.It was noted that the mechanism for the short pin was unclear.The pace/sense portion of the rv lead was capped, and the defibrillation portion remains in use.A new rv lead pace/sense lead was attempted, but there was occlusion of the left subclavian venous system around the older leads.The physician elected to plug the left ventricular (lv) lead into the rv pace/sense port and plug the lv port to allow for normal defibrillation function, but lv only pacing.It was further reported that there was t-wave oversensing (twos) and high rv thresholds.Reprogramming was performed.The lv lead remains in use.No patient complications have been reported as a result of this event.